# SDR IPXA2028080700149

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 30,993 hours, 11,403 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION RH MLG UPPER STRUT BODY - APPROX 14Â€? X 0.75Â€? TOTAL AREA BLENDED CORROSION AREAS IAW CMM 20-10-01 STEP 2.F AND 2.H.  PITTING STILL REMAINS. MAPPED AND SENT DAMAGE PHOTOS TO ENGINEERING OF PITTED AREAS AND ATTACHED TO FAULT. PITTED AREAS MEASURE 11Â€?X1Â€? AND 12.5Â€?X1.1Â€?.
